A 60-year-old female asked:
Can pupils stay dilated permanently with atropine?
1 doctor answer • 1 doctor weighed in
Neurosurgery 35 years experience
Usually not: The effects of Atropine usually wear off after several hours. It is unusual for pupils to be permanently dilated. However, if you have had surgery as you have indicated, that may affect the way that the pupils respond or the duration of response to atropine.
Created for people with ongoing healthcare needs but benefits everyone.
4.4k viewsAnswered >2 years ago
Last updated Feb 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.